On Groups with Minimality Condition for Noninvariant Abelian pd-Subgroups

  • F. N. Lyman


We study properties and the structure of non-Abelian groups with minimality condition for non-invariant Abelian pd-subgroups in the case where they do not satisfy the minimality condition for Abelian pd-subgroups. We prove the solvability of these groups and establish relations with non-Abelian groups in which all infinite Abelian pd-subgroups are invariant.
How to Cite
Lyman, F. N. “On Groups With Minimality Condition for Noninvariant Abelian Pd-Subgroups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 2, Feb. 2005, pp. 265-70, https://umj.imath.kiev.ua/index.php/umj/article/view/3594.
Short communications